Lovaza User Reviews

Lovaza - User Reviews

Lovaza User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Lovaza sorted by most helpful. Patient Discussions FAQs


Comment from: MarvRavis@aol.com, 75 or over Female on Treatment for 2-5 years (Patient) Published: February 09

I wonder if this RX is effective in treating high triglycerides? Also if I am getting rashes that drive me nuts, wanting to scratch them all the tiem. Any comments folks?

Comment from: Milo, 45-54 Female on Treatment for 6 months - 1 year (Patient) Published: July 24

Excellent -- my doctor added Lovaza to Lipitor and suggested dietary changes, and my triglyceride levels dropped amazingly in just 6 months. My doctor pronounced the results "excellent." Easy to take, no side effects noted, all natural, highly effective.

Comment from: franko, 75 or over Female on Treatment for 2-5 years (Patient) Published: October 16

OK folks; I am the expert on this. I have been taking this for the last 3 years. It has worked in bringing my very high trigs down to normal. But now from reading all your reviews I know now what all the side effects I am having are now caused by this drug. bloating, gas, constipation, diarrhea, gout, cramps, and the worst one, I have gained 30 pounds since taking this , and I could not figure out what was causing the weight gain, since i have always worked out every other day and have not changed my diet. So there is the answer everyone. I am telling my doctor to take me off this now.

Related Reading: constipation | diarrhea | gout

Comment from: med--alert, 35-44 Female on Treatment for 1-6 months (Patient) Published: February 15

i started taking this med...it gave me severe diareah--bad bad headache---blured vision..body aches---restless sleep--severe chest pains--was ready to go to the emergency room...i have stopped the meds..and i feel much better..i am watching my food intake..and taking crestor which i have no side effects from the crestor..i would not reccomend this lovaza to any one..very very dangerous side affects.i rate this meds...00000000---good luck to all.....

Related Reading: headache | sleep | crestor

Comment from: dczock, 25-34 on Treatment for less than 1 month Published: November 25

my husband cannot take statins as they raised his liver enzymes. So I suggested to his doctor to use Lovaza, they didn't even know it existed!. But it does, and it is much better than STORE brand, because it is a pharmacutical Grade oil, unlike others. I work in a pharmacy and have had experience with this drug. It's has the Least amount of side effects for those who cannot take statins.

Related Reading: statins | liver

Comment from: 55-64 Female on Treatment for less than 1 month (Patient) Published: April 28

took for 3 wks, had a fecal occult test as part of a physical exam, found blood, stopped taking lovaza and 81mg asprin, both might cause easy bleeding, was sent to have colon checked for cancer, can you believe that it takes Atlanta's finest 2 long months to do. checked out ok. I don't know for sure that the lovaza was the cause but I did have a lot of cramping bloating ect. I am going to work more on my diet and see how that goes. meds are not a healthy substiute for a good diet and exercise.

Comment from: Cindy, 55-64 on Treatment for 1-6 months (Patient) Published: July 11

My triglycerides were at 350 when I started this drug 5 months ago. After 3 months, trigs had dropped to 170 - the lowest I've ever had. BUT, I'm beginning to think that the back pain (shoulders, arms, neck, shoulder blades, center of back, lower back) I started to have (after starting Lovaza) is related to this drug. My entire body aches - every joint and muscle. I want to stop taking it to see if the pain goes away, but I also want to wait til my next bloodwork to see how my trigs are. I suspect that I will have to stop it - I'm having trouble sleeping - the pain wakes me up.

Comment from: 45-54 on Treatment for 1-6 months (Patient) Published: March 25

I started experiencing severe muscle pain and spasms that could be traced back to starting this medication. After being on this for a few months I have now quit taking it.

Related Reading: muscle pain


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations